Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Gynecologist on Primolute N

person-avatar

Asking For Self, Female 36, libya

my endomitrium lining was thick on 18th day and was having a spotting and i had been prescribed primolute N one tab per day (starting from 5th day of menses) , there was a spotting until i stopped taking it and menses came back. and on 5th day again i started primolute but on 8th day i went to my gynaecologist, she performed u/s and found lining is thin and asked me to stop taking primolute.now after 2 days of stopping medication, i have bleeding like menses, can you please advise what is the cause. my gynae is not reachable.

Gynecologist in Multan - Dr. Hania Hamid

Dr. Hania Hamid - Gynecologist

MBBS, FCPS 1 (Gynecology) | Multan

review-stars

34 Positive Reviews

Ur not taking proper dose of primolut N.
When ever u stop primolut N
It causes bleeding.


0

0

Member

Member


thanks for advise

2 years ago

Gynecologist in Karachi - Dr. Saman Khalid

Dr. Saman Khalid - Gynecologist

MBBS, FCPS | Karachi

review-stars

11 Positive Reviews

this is because of inadequate dosage n infrequent dosage it will settle but need to b persistent in yaking this medicine.


0

0

Member

Member


thanks for advise

2 years ago

Gynecologist in Islamabad - Dr. Hina Nadeem

Dr. Hina Nadeem - Gynecologist

MBBS, MCPS (Obstetrics & Gynecology), PGD(Nutrition), CBC (Advance Ultrasound), | Islamabad

review-stars

167 Positive Reviews

Aoa
this is wthdrawl bleed as u hv stopped primalut N...u shud hv taken it fr the whole month as earlier to avoid this...anyways ur attending OBGyn is the best judge


0

0

Member

Member


thankyou dr for response.
as i couldn't reach my gynae. can i take another but complete course of primolute N. now bleeding looks a like menses, kindly advise

2 years ago

Attach Photo here: